• question-icon

    Suggest treatment for persistent lethargy

default
Posted on Thu, 20 Jul 2017 in Medicines and Side Effects
Question: I I have a feeling of no energy
doctor
Answered by Dr. Panagiotis Zografakis 31 minutes later
Brief Answer:
investigation is required

Detailed Answer:
Hello,

lack of energy requires investigation. You should start with some common problems like side effects caused by the drugs you're taking. For example losartan may lower your blood pressure more than the desired levels and cause lack of energy. The other drugs may also cause fatigue sometimes albeit rarely.

For a patient with diabetes, glucose control is important. High glucose levels may cause dehydration and lack of energy - if the glucose remains high for many consecutive days.

Other causes may include anemia (metformin predisposes to it but more causes would be required to cause serious symptoms), electrolyte disorders, etc

A general biochemical panel, thyroid hormones and complete blood count is required to exclude some of the most common causes. Don't forget to check your temperature as well.

If you have other symptoms please inform me about them with as many details as you can, as it may help me to get a better idea of your problem.

If you have done any tests please upload them, so I check them out.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3691 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Metformin

doctor1 MD

hello I would like to know is it ok to take bioten and metformin together? I do hav pcos is that going to cause problems or contradict each other,...

doctor1 MD

I have been through chemo the last year. Have finished 1 1/2 months ago. Doctors had taken me off all meds in the beginning. Reintroduced me to one...

doctor1 MD

I have been Armour Thyroid 3 grain for several years and recently (December) started taking metformin 500mg /extended release three times per day....

doctor1 MD

dear doctor,i m diagnosed with pcod along with hypothyroidism with high homocysteine level .For treating secondary infertility,i m taking oosure...

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the...

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is...

Get personalised answers from verified doctor in minutes across 80+ specialties

169 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Panagiotis Zografakis
  • Q - Suggest treatment for splenic cyst

  • Q - What causes dry throat?

  • Q - What causes itching in breast?

  • Q - What causes chest pain and heart burn?

  • Q - Suggest treatment for pain in heels

  • Q - Can i take Paxil along with Clonidine?

  • Q - Suggest ways to manage diabetes

  • Q - Does taking Plaquinel for lupus affect the memory?

  • Q - What does an enlarged lymph node on neck indicate?

  • Q - Is infection possible by touching a dead bird despite using a disinfectant?

backtotop2